# SDR 95ZZZM478

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AM
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Wing
- Part time: 8,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A CRACK WAS FOUND 10 INCH FROM O/B EDGE 3.5 INCH FROM TRAILING EDGE.  REPAIRED WITH PATCH 4 INCH BY 5 INCH.  (M)
